# SDR A6WA201312194458

- Difficulty date: December 19, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN ACCORDANCE WITH WORK ORDER 54253/2000/0054 PART WAS MODIFIED WITHOUT ENGINEERING APPROVAL.  PAX DOOR SILL FLOOR SUPPORT ANGLE HAS CORROSION ADJACENT TO AFT PAX DOOR CLEAT AT FS 342. REMOVED THE UNSERVICEABLE FLOOR SILL & INSTALLED A SERVICEABLE FLOOR SILL IAW CRJ 200 SRM 51-42-21,51-42-06, 51-42-15, 51-45-00.
